# SDR AALA202210182370

- Difficulty date: October 16, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 24,527 hours, 11,564 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fuse
- Part number: NSA93113012
- Condition: Blown
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  STRONG HOT ELECTRICAL SMELL ON DESCENT THROUGH 13,000 ONLY NOTICEABLE IN THE FLIGHT DECK.  MAINTENANCE FOUND THE APU START FUSE (6KA) BURNT / BLOWN IN THE FLIGHT DECK AND REPLACED IT PER AMM 49-42-00-960-003-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.
